# SDR DLL13980729

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 287701043
- Condition: Loose
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C, D

## Discrepancy

ON T/O, TOWER REPORTED ACFT HAD SOMETHING STREAMING FROM THE OUTBD LEFT WING.  VISUAL INSPECTION NOTED FUEL WAS COMING FROM TOP OF WING.  RETURNED TO SFO.  MAINT FOUND NR 5 FUEL QTY TRANSMITTER FOR 2 LT INBD FUEL TANK LOOSE IN ITS HOUSING AND 4 OF THE 5 SCREWS MISSING.  PROBE WAS SECURED AND NEW FASTENERS INSTALLED.  AERODYNAMIC SEALER REQUIRED BUT WAS FORWARDED TO MCO TO AVOID FURTHER DELAY.  ACCOUNT SEALER CURE TIME AND OVERWEIGHT INSPECTION WAS PERFORMED PER MM.  ACFT LANDED OVERWEIGHT.
